RUS
ENG
Full version
JOURNALS
// Differentsial'nye Uravneniya
// Archive
Differ. Uravn.,
1993
Volume 29,
Number 11,
Pages
1900–1908
(Mi de8231)
Ordinary Differential Equations
The method of auxiliary mappings and doubly asymptotic solutions of differential equations
L. V. Kogan
,
N. Ya. Kogan
,
Yu. I. Neimark
Research Institute for Applied Mathematics and Cybernetics, N. I. Lobachevski State University of Nizhnii Novgorod
UDC:
517.977
Received:
18.05.1993
Fulltext:
PDF file (1129 kB)
English version:
Differential Equations, 1993,
29
:11,
1648–1656
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025